Duke Mathematical Journal

Regularity of the Bergman projection and local geometry of domains

David E. Barrett

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 53, Number 2 (1986), 333-343.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H10
Secondary: 32H35: Proper mappings, finiteness theorems


Barrett, David E. Regularity of the Bergman projection and local geometry of domains. Duke Math. J. 53 (1986), no. 2, 333--343. doi:10.1215/S0012-7094-86-05321-4. http://projecteuclid.org/euclid.dmj/1077305046.

Export citation


  • [1] D. Barrett, Regularity of the Bergman projection on domains with transverse symmetries, Math. Ann. 258 (1981/82), no. 4, 441–446.
  • [2] D. Barrett, Irregularity of the Bergman projection on a smooth bounded domain in $\bf C\sp2$, Ann. of Math. (2) 119 (1984), no. 2, 431–436.
  • [3] S. Bell, Biholomorphic mappings and the $\bar \partial$-problem, Ann. of Math. (2) 114 (1981), no. 1, 103–113.
  • [4] S. Bell, Analytic hypoellipticity of the $\bar \partial$-Neumann problem and extendability of holomorphic mappings, Acta Math. 147 (1981), no. 1-2, 109–116.
  • [5] S. Bell, Regularity of the Bergman projection in certain nonpseudoconvex domains, Pacific J. Math. 105 (1983), no. 2, 273–277.
  • [6] H. Boas, Holomorphic reproducing kernels in Reinhardt domains, Pacific J. Math. 112 (1984), no. 2, 273–292.
  • [7] D. Catlin, Global regularity of the $\bar \partial$-Neumann problem, Complex analysis of several variables (Madison, Wis., 1982), Proc. Symp. Pure Math., vol. 41, Amer. Math. Soc., Providence, RI, 1984, pp. 39–49.
  • [8] D. Catlin, Boundary invariants of pseudoconvex domains, Ann. of Math. (2) 120 (1984), no. 3, 529–586.
  • [9] B. Dahlberg, Weighted norm inequalities for the Lusin area integral and the nontangential maximal functions for functions harmonic in a Lipschitz domain, Studia Math. 67 (1980), no. 3, 297–314.
  • [10] J. D'Angelo, Real hypersurfaces, orders of contact, and applications, Ann. of Math. (2) 115 (1982), no. 3, 615–637.
  • [11] K. Diederich and J. E. Fornaess, Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions, Invent. Math. 39 (1977), no. 2, 129–141.
  • [12] G. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Annals of Mathematics Studies, vol. 75, Princeton University Press, Princeton, N.J., 1972.
  • [13] D. Jerison and C. Kenig, Boundary value problems on Lipschitz domains, Studies in partial differential equations, MAA Studies in Mathematics, vol. 23, Math. Assoc. America, Washington, DC, 1982, pp. 1–68.
  • [14] J. J. Kohn, Subellipticity of the $\bar \partial$-Neumann problem on pseudo-convex domains: sufficient conditions, Acta Math. 142 (1979), no. 1-2, 79–122.
  • [15] J. J. Kohn, personal communication.
  • [16] G. Komatsu and S. Ozawa, Variation of the Bergman kernel by cutting a hole, preprint.
  • [17] L. Lempert, On the boundary behavior of holomorphic mappings, preprint.
  • [18] J. Lions and E. Magenes, Non-homogeneous boundary value problems and applications. Vol. I, Die Grundlehren der mathematischen Wissenschaften, vol. 181, Springer-Verlag, New York, 1972.
  • [19] R. M. Range, The Caratheodory metric and holomorphic maps on a class of weakly pseudoconvex domains, Pacific J. Math. 78 (1978), no. 1, 173–189.
  • [20] E. Straube, Harmonic and analytic functions admitting a distribution boundary value, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 11 (1984), no. 4, 559–591.